# SDR DXTA2013050605375

- Difficulty date: May 7, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N916QS
- Make and model: Cessna 750
- Aircraft serial: 7500116
- Aircraft time: 11,547 hours, 7,158 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Wheel
- Part number: 315381
- Part serial: 0406
- Condition: Vibration
- Location: Nlg
- Part time: 2,762 hours, 1,747 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEEL SHIMMY ON TAKEOFF ROLL.  STARTED AROUND 50 KNOTS, KNOCKED THE YAW DAMPER OFF, ABORTED AROUND 80 KNOTS.   REMOVED AND REPLACED LT AND RT NOSE WHEEL ASSY'S IAW MM 32-41-01.
